Electronic model of the phyanites
Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 351-354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_2_a22,
author = {V. V. Osiko and A. L. Shimkevich and B. A. Shmatko},
title = {Electronic model of the phyanites},
journal = {Doklady Akademii Nauk},
pages = {351--354},
year = {1982},
volume = {267},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a22/}
}
V. V. Osiko; A. L. Shimkevich; B. A. Shmatko. Electronic model of the phyanites. Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 351-354. http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a22/